# SDR AALA20120630003

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 64,764 hours, 33,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 7 TO 11 INOPERATIVE.  CLEANED CONTACT ON CHARGER.  OPS CHECK NORMAL.
